# SDR DU4R2009289

- Difficulty date: January 8, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,617 hours, 19,877 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50339
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, LAKE CITY, FL FOUND NR 1 PYLON MID BULKHEAD FWD O/B LOWER BOLT HOLE IS CRACKED.
